# SDR USAA040161

- Difficulty date: April 29, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 40,473 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CAP CORRODED 1 INCH AREA, BS 986 RBBL 10.  CUT OUT CORRODED SECTION OF BEAM UPPER CAP AND SPLICED IN NEW PER TYPICAL REPAIR 53-60-01 REV A.  (M)
